# SDR AALA202202240518

- Difficulty date: February 20, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 75,589 hours, 9,951 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR LOCK BROKEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
